# SDR MALA100139

- Difficulty date: September 22, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 25,745 hours, 28,384 cycles
- Engine: Ge CT79B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FIREWALL CHAFED .675 X .25 X .039 DEEP.  APPROX 1.375" FWD AND INBD OF DEICE LINE/FIREWALL UNION. ACCOMPLISHMENT OF INTERIM REPAIR IAW REPAIR STATEMENT 340SDS021032 DATED 8/21/2010 AND EOS54246 PROVIDES CONTINUED OPERATION UNTIL 10/12/2010 (N4K, 30/12 CYC, 6Y CHECKS), AT WHICH TIME THE PERMANENT REPAIR IS TO BE ACCOMPLISHED. PERMANENT REPAIR OF THE RIGHT NACELLE FIREWALL CHAFE ACCOMPLISHED IAW REPAIR STATEMENT 340SDS021032 REV A DATED 8/30/2010, THE PRINCIPLES OF SRM 54-30-10 SPECIAL REPAIR PARAGRAPH 5 AND EOS54247.
